Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Concern about boyfriends med mix Little Bird KK

Posted by SLS on August 26, 2008, at 5:34:04

In reply to Concern about boyfriends med mix, posted by Little Bird KK on August 26, 2008, at 0:45:15

Hi.

The Seroquel might be the culprit. At dosages above 100mg, it has the effect of an antpsychotic. At lower dosages, it can be soporific (excessive sleep producing) and make one lethargic and flat. The Abilify is ok, but I question whether it is necessary. You might as well leave it, though, as it can produce a mild to moderate increase energy and motivation. I think things would be better if the Seroquel were brought up to 200mg or higher. Many people need 800mg to treat schizophrenia or schizoaffective disorder.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:848344
URL: http://www.dr-bob.org/babble/20080822/msgs/848358.html